N. Gomez-ullate, R. Kamran, and . Milson, An extended class of orthogonal polynomials defined by a Sturm???Liouville problem, Journal of Mathematical Analysis and Applications, vol.359, issue.1, pp.352-357, 2009.
DOI : 10.1016/j.jmaa.2009.05.052

Y. Gomez-ullate, R. Grandati, and . Milson, Extended Krein-Adler theorem for the translationally shape invariant potentials, Journal of Mathematical Physics, vol.113, issue.4, p.43510, 2014.
DOI : 10.1088/0305-4470/32/7/019

URL : https://hal.archives-ouvertes.fr/hal-01513418

Y. Gomez-ullate, R. Grandati, and . Milson, Rational extensions of the quantum harmonic oscillator and exceptional Hermite polynomials, Journal of Physics A: Mathematical and Theoretical, vol.47, issue.1, p.15203, 2014.
DOI : 10.1088/1751-8113/47/1/015203

URL : https://hal.archives-ouvertes.fr/hal-01513419

N. Sergeev and A. P. Veselov, Jacobi-Trudi formula for generalized Schur polynomials, 2009.

E. Harnad and . Lee, Symmetric polynomials generalized Jacobi-Trudi identities and ? -functions, 2013.

M. Crum, ASSOCIATED STURM-LIOUVILLE SYSTEMS, The Quarterly Journal of Mathematics, vol.6, issue.1, pp.121-127, 1955.
DOI : 10.1093/qmath/6.1.121

A. D. Felder, A. P. Hemery, and . Veselov, Zeros of Wronskians of Hermite polynomials and Young diagrams, Physica D: Nonlinear Phenomena, vol.241, issue.23-24, pp.2131-2137, 2012.
DOI : 10.1016/j.physd.2012.08.008

G. Krein, On a continuous analogue of a Christoffel formula from the theory of orthogonal polynomials, Dokl. Akad. Nauk SSSR, vol.113, p.970, 1957.

E. Adler, A modification of Crum's method, Theoretical and Mathematical Physics, vol.23, issue.2, pp.1381-1386, 1994.
DOI : 10.1007/BF01035458

A. Dutt, U. P. Khare, and . Sukhatme, Supersymmetry, shape invariance, and exactly solvable potentials, American Journal of Physics, vol.56, issue.2, pp.163-168, 1988.
DOI : 10.1119/1.15697

. Gendenshtein, Derivation of exact spectra of the Schrodinger equation by means of supersymmetry, JETP Lett, vol.38, pp.356-359, 1983.

A. Grandati and . Bérard, Rational solutions for the Riccati???Schr??dinger equations associated to translationally shape invariant potentials, Annals of Physics, vol.325, issue.6, pp.1235-1259, 2010.
DOI : 10.1016/j.aop.2010.03.008

. Grandati, Multistep DBT and regular rational extensions of the isotonic oscillator, Annals of Physics, vol.327, issue.10, p.2411, 2012.
DOI : 10.1016/j.aop.2012.07.004

URL : https://hal.archives-ouvertes.fr/hal-00614879

G. Macdonald, Symmetric Functions and Hall Polynomials, 1995.

J. Fulton and . Harris, Representation Theory, 1991.

A. Clarkson, Vortices and Polynomials, Studies in Applied Mathematics, vol.102, issue.1, pp.37-62, 2009.
DOI : 10.1111/j.1467-9590.2009.00446.x

V. Filipuk and P. A. Clarkson, The Symmetric Fourth Painlev?? Hierarchy and Associated Special Polynomials, Studies in Applied Mathematics, vol.8, issue.2, pp.157-188, 2008.
DOI : 10.1111/j.1467-9590.2008.00410.x